Journal of Applied Sciences, ( ISI ), Volume (8), No (8), Year (2008-4) , Pages (1462-1470)

Title : ( Connectivity Graph Approximation Using Modified Manhattan Distance in Mobile Ad Hoc Networks )

Authors: Ali Peiravi , - - ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper we focus on dynamic networks, where moving agents produce varying connectivity graphs in time. We use the velocity information of every agent to develop a fast algorithm to approximate the connectivity graph of dynamic networks. Also we used mean degree distribution instead of degree distribution to investigate congestion/interference of network when approximate method is used. We introduced a modification factor for connectivity distance, R in Manhattan measure to increase the accuracy in a wide range of R. The results for two random distributions of agents based on Monte Carlo simulation are compared to the present real connectivity method to show the superiority of our approach.

Keywords

, connectivity graph, approximate connectivity, dynamic networks, mean degree distribution, Monte Carlo
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1006466,
author = {Peiravi, Ali and -, -},
title = {Connectivity Graph Approximation Using Modified Manhattan Distance in Mobile Ad Hoc Networks},
journal = {Journal of Applied Sciences},
year = {2008},
volume = {8},
number = {8},
month = {April},
issn = {1812-5654},
pages = {1462--1470},
numpages = {8},
keywords = {connectivity graph; approximate connectivity; dynamic networks; mean degree distribution; Monte Carlo simulation},
}

[Download]

%0 Journal Article
%T Connectivity Graph Approximation Using Modified Manhattan Distance in Mobile Ad Hoc Networks
%A Peiravi, Ali
%A -, -
%J Journal of Applied Sciences
%@ 1812-5654
%D 2008

[Download]